Alert archive / Georgia / Tornado Warnings in 2012

Tornado Warning 9, NWS Atlanta, GA

January 21, 2012Pulaski County, Georgia

NWS Atlanta, GA issued this tornado warning at Jan 21, 2012, 4:36 PM EST for Pulaski County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 21, 2012, 4:36 PM EST (21:36 UTC)
Expired
Jan 21, 2012, 5:00 PM EST
In force
24 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

County Pulaski County, GA

The radar

The Robins AFB radar (KJGX), 53 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 21, 12:28 PM ESTTornado WatchSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.6 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-01-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 238 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-01-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 265 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
238 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
505 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
265 m²/s²
0-3 km storm-relative helicity
291 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

633 
WFUS52 KFFC 212136
TORFFC
GAC235-212200-
/O.NEW.KFFC.TO.W.0009.120121T2136Z-120121T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
436 PM EST SAT JAN 21 2012

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* TORNADO WARNING FOR...
  PULASKI COUNTY IN CENTRAL GEORGIA

* UNTIL 500 PM EST

* AT 435 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
  HAWKINSVILLE...MOVING EAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WALLACE...HARTFORD AND OCMULGEE BANKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO A
BASEMENT OR INTERIOR ROOM ON THE GROUND FLOOR. STAY AWAY FROM
WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

IF YOU ARE IN A MOBILE HOME OR VEHICLE...EVACUATE THEM AND GET INSIDE
A STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EST SATURDAY EVENING
FOR SOUTHERN GEORGIA.

&&

LAT...LON 3216 8361 3220 8361 3220 8360 3225 8361
      3228 8360 3231 8339 3227 8335 3225 8337
      3218 8330 3215 8332 3214 8331
TIME...MOT...LOC 2136Z 271DEG 35KT 3223 8351

$$
1 follow-up statement
179 
WWUS52 KFFC 212159
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
459 PM EST SAT JAN 21 2012

GAC235-212208-
/O.EXP.KFFC.TO.W.0009.000000T0000Z-120121T2200Z/
PULASKI GA-
459 PM EST SAT JAN 21 2012

...THE TORNADO WARNING FOR CENTRAL PULASKI COUNTY WILL BE ALLOWED TO 
EXPIRE AT 500 PM EST...

AT 453 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE 
ROTATION HAS WEAKENED AND THE STORM IS MOVING EAST OF THE COUNTY. 
THEREFORE... THE TORNADO AND SEVERE THUNDERSTORM WARNINGS FOR THE 
COUNTY WILL BE ALLOWED TO EXPIRE. 

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EST SATURDAY EVENING
FOR SOUTHERN GEORGIA.

LAT...LON 3216 8361 3220 8361 3220 8360 3225 8361
      3228 8360 3231 8339 3227 8335 3225 8337
      3218 8330 3215 8332 3214 8331
TIME...MOT...LOC 2158Z 283DEG 32KT 3217 8331

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this tornado warning went out at Jan 21, 3:49 PM EST, 47 minutes earlier.

Area forecast discussion, Jan 21, 3:49 PM EST, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
349 PM EST SAT JAN 21 2012

.SHORT TERM /TONIGHT THROUGH MONDAY/...
LINE OF STORMS NOW ALONG COLUMBUS TO MACON TO SANDERSVILLE LINE.
SHOULD BE OUT OF CWA BY 6PM OR SO. SO FAR NOT THAT MANY REPORTS OF
DAMAGE FROM WINDS OR BRIEF TORNADOES. SOME WEAK DAMAGE IN SONIA.
PLENTY OF LARGE HAIL REPORTS. THREAT FOR REMAINDER OF TODAY WOULD
BE LARGE HAIL AND BRIEF TORNADO/ISOLATED WIND DAMAGE.

SHORT WAVE WHICH HELPED DEFINE SURFACE FEATURES LEADING TO SVR WX
QUICKLY MOVES OUT TONIGHT...BUT SHORT WAVE RIDGE MOVES QUICKLY IN
AND IN FACT...RIDGE AXIS MOVES THROUGH THE STATE BY 12Z. ATTENDANT
WITH SHORT WAVE RIDGE...WARM FRONT WILL MOVE NE INTO CLASSIC WEDGE
FRONT CONFIGURATION AROUND 12Z AS WELL. WITH QUICK RETURN TO
WARM/MOIST LOW LEVEL ADVECTION LATE TONIGHT AND CLEAR SKIES ALOFT
WILL SEE CLASSIC DENSE FOG PATTERN ESP IF HIGHER SFC DEWPOINTS
RETURN QUICKLY. WILL LIKELY NEED DENSE FOG ADVISORY BUT WILL ALLOW
FOR MORE OBSERVATIONS AND MODEL FCSTS TO HELP PIN THIS DOWN.

AS WARM/MOIST ADVECTION CONTINUES...SCT SHRA OR MODERATE DZ NOT
OUT OF THE QUESTION EVEN LATE TONIGHT BUT MEASURABLE AMOUNTS MORE
LIKELY SUNDAY. INSTABILITY SHOULD BE ELEVATED LATE TONIGHT AND
SUNDAY. LITTLE CHC FOR TSRA BUT HAVE KEPT ISOLD TSRA FOR W AND SW
ZONES. UPPER SYSTEM PROGGED TO BECOME FAIRLY STRONG OVER SOUTHERN
PLAINS AND MID SOUTH SUNDAY. SVR STORMS SHOULD BE WELL WEST OF CWA
DURING THE DAY. BY 06Z MONDAY...WAVE BECOMES NEGATIVELY TILTED
FROM UPPER MS VALLEY INTO THE SE CONUS. IF ENOUGH LOW LEVEL
MOISTURE RETURNS...COULD SEE SUFFICIENT INSTABILITY FOR ANOTHER
ROUND OF SVR STORMS IN GA BETWEEN 03Z AND 12Z MON.

AT A MINIMUM...AN ADDITIONAL ROUND OF HVY RAIN...MAYBE 0.75-1.5
INCHES...LIKELY FOR NORTH GA LATE SUN NIGHT. AS SYSTEM LIFTS
OUT...FORCING AND PRECIP TAPER OFF. SOME AREAS SOUTH AND EAST OF
MACON MAY NOT SEE ANY PRECIP WITH THIS SYSTEM.

WENT ABOVE MAV/MET GUIDANCE IN THE WARM SECTOR FOR FIRST 4 PERIODS
OF FCST.

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
FAIRLY QUIET EARLY PART OF LONG TERM PATTERN. ACTIVE SOUTHERN
STREAM HOWEVER IN FORCE AND NEXT WAVE PROGGED BY MOST MODELS
OVER WRN TX OR NRN OLD MEXICO BY WED BUT PROGGED TO CUTOFF THURS.
WAVE IN NORTHWEST FLOW OVER THE CENTRAL CONUS ALSO PROGGED BY 12Z
ECMWF/GFS TO DIP INTO THE SOUTHEAST THURS. WITH APPROACHING WAVE
IN NW FLOW AND WAA PATTERN AHEAD OF IT...SHOULD SEE ROUND OF
PRECIP WED/THURS. SHOULD CLEAR OUT BY FRIDAY.

SNELSON

&&

.PREV DISCUSSION... /ISSUED 1259 PM EST SAT JAN 21 2012/

UPDATE...
/ISSUED 1027 AM EST SAT JAN 21 2012/
QUICK UPDATE TO CLEAR SOME NW COUNTIES FROM THE TORNADO WATCH.
WILL LEAVE FLOOD WATCH IN FOR THAT AREA...BUT MAY NEED TO CLEAR OR
REWORK INTO A FLASH FLOOD WATCH TO INCLUDE MORE OF NORTH GA...ESP
WC GA AND ATL METRO. ALSO BUMPED UP POPS FOR TONIGHT IN SRN AND SW
CWA AS FRONT PROGGED TO STALL OVER SOUTH GA THEN QUICKLY LIFT NE
DURING THE MORNING. WEDGE PATTERN WILL BECOME QUITE STRONG BY
LATE TONIGHT/SUNDAY MORNING AND SHOULD ENHANCE PRECIP OVER NE GA
AS WELL.

SNELSON

&&

.AVIATION...
18Z UPDATE...
FRONT MOVING THROUGH THE STATE TODAY IS PUSHING STRONG TO SEVERE
THUNDERSTORMS AHEAD OF IT. MAJOR THREAT HAS PASSED THE ATL METRO
SITES AND AHN...AND IS EXPECTED TO PUSH THROUGH THE CSG AND MCN
AREAS BY 20-21Z. EXPECT LIGHT TO MODERATE RAIN BEHIND THE MAIN
LINE OF ACTIVITY. IFR VSBYS AND GENERALLY MVFR CIGS HAVE BEEN
ASSOCIATED WITH THE MAIN LINE. EXPECT SOME SLIGHT IMPROVING
CONDITIONS INTO THE AFTERNOON AND EVENING HOURS...WITH CONDITIONS
DEGRADING BACK TO MVFR CIGS AND IFR VSBYS INTO SUNDAY MORNING.
WEST WINDS WILL CONTINUE AT 8-11KTS THROUGH EARLY SUNDAY...THEN
SWITCH TO THE NE AT 3-6KTS AROUND 9Z...THEN E BY 15Z. WINDS SUNDAY
WILL BE 7-9KTS.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ON CIGS AND VSBYS THROUGH THE PERIOD...HIGH
CONFIDENCE ON WINDS AND WX.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          48  54  47  64 /  10  30  80  60
ATLANTA         50  58  49  65 /  10  30  90  60
BLAIRSVILLE     43  53  46  58 /  10  30 100  60
CARTERSVILLE    46  58  48  64 /  10  30 100  60
COLUMBUS        54  70  60  70 /  30  40  70  60
GAINESVILLE     47  53  46  62 /  10  30 100  60
MACON           52  63  56  71 /  40  30  60  60
ROME            45  60  51  63 /  10  30 100  50
PEACHTREE CITY  47  60  52  66 /  10  30  90  60
VIDALIA         55  68  58  74 /  60  20  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
TORNADO WATCH UNTIL 8 PM EST THIS EVENING FOR THE FOLLOWING
ZONES: BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD...CRISP...
DODGE...DOOLY...EMANUEL...GLASCOCK...HOUSTON...JEFFERSON...
JOHNSON...LAURENS...MACON...MARION...MONTGOMERY...MUSCOGEE...
PEACH...PULASKI...SCHLEY...STEWART...SUMTER...TAYLOR...TELFAIR...
TOOMBS...TREUTLEN...TWIGGS...WASHINGTON...WEBSTER...WHEELER...
WILCOX...WILKINSON.

&&

13
Hazardous weather outlook, Jan 21, 12:14 PM EST, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1214 PM EST SAT JAN 21 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-221715-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1214 PM EST SAT JAN 21 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EARLY
THIS EVENING ACROSS NORTH AND CENTRAL GEORGIA MAINLY SOUTH OF A
CARROLTON TO ATLANTA TO GAINESVILLE LINE.

.SYNOPSIS...
A STRONG COLD FRONT WILL CONTINUE TO SAG SLOWLY SOUTH ACROSS NORTH
AND CENTRAL GEORGIA THIS AFTERNOON BEFORE BECOMING STATIONARY
ACROSS SOUTH GEORGIA TONIGHT. WIDESPREAD SHOWERS AND THUNDERSTORMS
WITH HEAVY RAINFALL CAN BE EXPECTED ALONG AND SOUTH OF THE FRONT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THUNDERSTORMS WILL BE HEAVY RAIN...LARGE
HAIL AND WINDS GUSTING TO 60 MPH. ISOLATED TORNADOES CAN ALSO BE
EXPECTED.

.DISCUSSION...
ATMOSPHERE AHEAD OF THE FRONT REMAINS MARGINALLY UNSTABLE WITH
CAPE VALUES 100 TO 300. VERTICAL WIND SHEAR IS FAIRLY STRONG WITH
0 TO 1 KM BULK SHEAR MAGNITUDE OF 35 TO 40 KTS WHICH IS SOMEWHAT
FAVORABLE FOR ROTATING STORMS. WITH THE RELATIVELY HIGH
PRECIPITABLE WATER VALUES...STORMS MAY PRODUCE VERY HEAVY RAINFALL
WITH SOME FLOODING LIKELY WHERE STORMS TRAIN ALONG THE SAME AREAS
REPEATEDLY. THE STORMS SHOULD WEAKEN AND/OR MOVE OUT OF THE AREA
BY 9PM EST.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
ISOLATED THUNDERSTORMS ARE POSSIBLE SUNDAY AFTERNOON ACROSS WEST-
CENTRAL GEORGIA...AND ACROSS ALL OF NORTH AND CENTRAL GEORGIA
SUNDAY NIGHT. HAZARDOUS WEATHER IS NOT EXPECTED FOR MONDAY THROUGH
THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS REQUESTED FOR THIS AFTERNOON ACROSS MIDDLE
GEORGIA THIS AFTERNOON. SPOTTERS AND OTHERS ARE ENCOURAGED TO
SEND REPORTS VIA THE WEB OR WITH TWITTER USING THE GAWX HASHTAG.

In the hours before

Local storm report, Jan 21, 2:34 PM EST, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
234 PM EST SAT JAN 21 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND DMG     3 NNE COLUMBUS          32.50N 84.97W
01/21/2012                   MUSCOGEE           GA   BROADCAST MEDIA

            COLUMBUS MEDIA RELAYED A REPORT OF TREES ACROSS THE ROAD
            IN NORTHERN MUSCOGEE COUNTY.

&&

AGIBBS
Special weather statement, Jan 21, 2:59 PM EST, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
259 PM EST SAT JAN 21 2012

GAZ074-076-212030-
259 PM EST SAT JAN 21 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 50 MPH WINDS
IN WASHINGTON AND JEFFERSON COUNTIES UNTIL 330 PM EST...

AT 257 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM GRANGE TO TENNILLE...MOVING EAST AT 40 MPH.

WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WASHINGTON
AND JEFFERSON COUNTIES THROUGH 330 PM EST. SOME LOCATIONS IN THE PATH
OF THE STORM INCLUDE DOWNS...SANDERSVILLE...GRANGE...TENNILLE...
STAPLETONS CROSSROADS...RIDDLEVILLE...DAVISBORO...LOUISVILLE...
WADLEY...MOXLEY AND BARTOW.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3285 8230 3281 8237 3282 8239 3281 8242
      3289 8301 3300 8285 3314 8267 3312 8265
      3312 8258 3318 8258 3313 8227 3304 8228
      3293 8227
TIME...MOT...LOC 2000Z 280DEG 35KT 3310 8257 3298 8272
          3293 8280
Special weather statement, Jan 21, 3:20 PM EST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
320 PM EST SAT JAN 21 2012

GAZ083-084-094>097-212045-
320 PM EST SAT JAN 21 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN TWIGGS...PEACH...LAURENS...WILKINSON...BLECKLEY AND HOUSTON
COUNTIES UNTIL 345 PM EST...

AT 315 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NICKLESVILLE TO FORT VALLEY...MOVING
SOUTHEAST AT 30 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TWIGGS...
PEACH...LAURENS...WILKINSON...BLECKLEY AND HOUSTON COUNTIES THROUGH
345 PM EST. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
ELBERTA...ROBINS AIR FORCE BASE...WARNER ROBINS...JEFFERSONVILLE...
LAKEWOOD...MIAMI VALLEY...POWERVILLE...FORT VALLEY...CENTERVILLE...
MARION...BULLARD...MOSS OAK...MEADOWDALE...HOUSTON LAKE AND BONAIRE.

&&

LAT...LON 3246 8385 3249 8388 3253 8400 3264 8373
      3266 8360 3267 8360 3282 8307 3274 8294
      3271 8295 3271 8289 3263 8276 3237 8346
      3240 8352 3232 8359
TIME...MOT...LOC 2020Z 301DEG 25KT 3274 8307 3259 8363
          3252 8381
Local storm report, Jan 21, 3:36 PM EST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
336 PM EST SAT JAN 21 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     FLASH FLOOD      4 S ATLANTA             33.69N 84.39W
01/21/2012                   FULTON             GA   EMERGENCY MNGR

            AROUND 7 ROADS HAD MINOR FLOODING DUE TO TRIBUTARIES AND
            STREAMS IN THE UPPER SOUTH RIVER AND INTRENCHMENT CREEK
            BASINS OVERFLOWING.

&&

KFRANTZ
Local storm report, Jan 21, 4:04 PM EST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
404 PM EST SAT JAN 21 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     TSTM WND DMG     1 ESE DOUGLASVILLE      33.75N 84.73W
01/21/2012                   DOUGLAS            GA   EMERGENCY MNGR

            SIGNS AT SHOPPING PLAZA BLOWN OUT AND OTHERS TWISTED AT
            FAIRBURN ROAD AND SHAWNEE TRAIL

0258 PM     TSTM WND DMG     2 NE SANDERSVILLE       33.00N 82.79W
01/21/2012                   WASHINGTON         GA   EMERGENCY MNGR

            A TREE DOWN NEAR RIDGE ROAD.

0215 PM     HAIL             MILLEDGEVILLE           33.08N 83.23W
01/21/2012  E0.25 INCH       BALDWIN            GA   911 CALL CENTER

0150 PM     NON-TSTM WND DMG GRAY                    33.01N 83.53W
01/21/2012                   JONES              GA   911 CALL CENTER

            TREE DOWN NEAR GARY

0115 PM     TSTM WND DMG     BARNESVILLE             33.05N 84.16W
01/21/2012                   LAMAR              GA   911 CALL CENTER

            THREE TREES AND POWERLINES DOWN ON TRANSFORMER.

1258 PM     TSTM WND DMG     GREENVILLE              33.03N 84.71W
01/21/2012                   MERIWETHER         GA   911 CALL CENTER

            TWO TREES DOWNED.

0103 PM     HAIL             BARNESVILLE             33.05N 84.16W
01/21/2012  E1.75 INCH       LAMAR              GA   911 CALL CENTER

            HAIL QUARTER TO GOLFBALL SIZED

&&

BGOODEN
Special weather statement, Jan 21, 4:29 PM EST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
429 PM EST SAT JAN 21 2012

GAZ102-212200-
429 PM EST SAT JAN 21 2012

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 35 MPH WINDS
IN STEWART COUNTY UNTIL 500 PM EST...

AT 425 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PROVIDENCE CANYON STATE PARK...MOVING EAST
AT 30 MPH.

WIND GUSTS OF 35 MPH AND PENNY SIZED HAIL ARE LIKELY AS THIS STORM
MOVES ACROSS STEWART COUNTY THROUGH 500 PM EST. SOME LOCATIONS IN
THE PATH OF THE STORM INCLUDE SANFORD...PROVIDENCE CANYON STATE
PARK...CHARLES...LUMPKIN AND WESTVILLE.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3214 8467 3192 8472 3200 8505 3213 8501
TIME...MOT...LOC 2129Z 279DEG 27KT 3206 8496

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 7:19 AM ESTSpecial Weather StatementFFCCarroll, Douglas, Fulton41 min
Jan 21, 8:00 AM ESTSpecial Weather StatementFFCCarroll, Douglas, Fulton45 min
Jan 21, 8:18 AM ESTSpecial Weather StatementFFCMurray27 min
Jan 21, 8:43 AM ESTSpecial Weather StatementFFCDouglas, Newton, Rockdale47 min
Jan 21, 8:56 AM ESTSpecial Weather StatementFFCChattooga, Gordon, Murray, Whitfield34 min
Jan 21, 9:27 AM ESTSpecial Weather StatementFFCFannin, Union33 min
Jan 21, 9:47 AM ESTSpecial Weather StatementFFCFloyd43 min
Jan 21, 10:04 AM ESTSpecial Weather StatementFFCCarroll, Douglas, Fulton41 min
Jan 21, 10:19 AM ESTFlash Flood WarningFFCCarroll, Douglas4 hr
Jan 21, 10:22 AM ESTSevere Thunderstorm WarningFFCDeKalb, Fulton38 min
Jan 21, 10:24 AM ESTSpecial Weather StatementFFCDawson36 min
Jan 21, 10:43 AM ESTSpecial Weather StatementFFCForsyth, Hall32 min
Jan 21, 10:50 AM ESTFlash Flood WarningFFCDeKalb, Fulton5 hr
Jan 21, 10:50 AM ESTSpecial Weather StatementFFCDeKalb, Rockdale, Walton40 min
Jan 21, 10:59 AM ESTSevere Thunderstorm WarningFFCHaralson, Paulding46 min
Jan 21, 11:07 AM ESTFlash Flood WatchFFCBarrow, Carroll, Clayton, Cobb, Coweta, DeKalb and 13 more4 hr
Jan 21, 11:22 AM ESTSevere Thunderstorm WarningFFCCobb, DeKalb, Fulton38 min
Jan 21, 11:27 AM ESTSpecial Weather StatementFFCBanks, Jackson, Madison33 min
Jan 21, 11:28 AM ESTSpecial Weather StatementFFCCarroll, Douglas, Fulton47 min
Jan 21, 11:32 AM ESTSpecial Weather StatementFFCOconee, Walton28 min
Jan 21, 11:32 AM ESTSevere Thunderstorm WarningFFCCarroll, Douglas, Fulton28 min
Jan 21, 11:34 AM ESTTornado WarningFFCCoweta, Heard41 min
Jan 21, 11:44 AM ESTSevere Thunderstorm WarningFFCClarke, Greene, Morgan, Oconee, Oglethorpe, Walton46 min
Jan 21, 11:57 AM ESTSpecial Weather StatementFFCMeriwether, Troup33 min
Jan 21, 12:04 PM ESTFlash Flood WarningFFCClayton2 hr
Jan 21, 12:16 PM ESTTornado WarningFFCCoweta, Fayette28 min
Jan 21, 12:26 PM ESTSevere Thunderstorm WarningFFCLamar, Meriwether, Pike, Upson49 min
Jan 21, 12:29 PM ESTSpecial Weather StatementFFCOglethorpe, Wilkes46 min
Jan 21, 12:38 PM ESTSevere Thunderstorm WarningFFCButts, Clayton, Henry, Spalding52 min
Jan 21, 12:43 PM ESTSpecial Weather StatementFFCMorgan32 min
Jan 21, 1:00 PM ESTSevere Thunderstorm WarningFFCBibb, Jones, Lamar, Monroe, Upson45 min
Jan 21, 1:05 PM ESTSevere Thunderstorm WarningFFCJasper, Newton40 min
Jan 21, 1:11 PM ESTSpecial Weather StatementFFCHarris34 min
Jan 21, 1:20 PM ESTTornado WarningFFCHarris40 min
Jan 21, 1:30 PM ESTSpecial Weather StatementFFCUpson30 min
Jan 21, 1:44 PM ESTSevere Thunderstorm WarningFFCBaldwin, Hancock, Jasper, Jones, Putnam, Washington and 1 more46 min
Jan 21, 1:57 PM ESTTornado WarningFFCTalbot32 min
Jan 21, 1:59 PM ESTSpecial Weather StatementFFCMuscogee31 min
Jan 21, 2:05 PM ESTSevere Thunderstorm WarningFFCHarris, Muscogee25 min
Jan 21, 2:14 PM ESTSevere Thunderstorm WarningFFCUpson34 min
Jan 21, 2:21 PM ESTTornado WarningFFCBaldwin, Hancock, Washington, Wilkinson39 min
Jan 21, 2:27 PM ESTSevere Thunderstorm WarningFFCBibb, Crawford, Peach, Taylor48 min
Jan 21, 2:32 PM ESTSpecial Weather StatementFFCTaylor28 min
Jan 21, 2:59 PM ESTSpecial Weather StatementFFCJefferson, Washington31 min
Jan 21, 2:59 PM ESTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee, Schley46 min
Jan 21, 3:06 PM ESTSevere Thunderstorm WarningFFCMacon, Taylor39 min
Jan 21, 3:07 PM ESTTornado WarningFFCJefferson, Washington38 min
Jan 21, 3:20 PM ESTSpecial Weather StatementFFCBleckley, Houston, Peach, Twiggs25 min
Jan 21, 3:28 PM ESTTornado WarningFFCMacon47 min
Jan 21, 3:53 PM ESTTornado WarningFFCDooly, Houston37 min
Jan 21, 4:00 PM ESTSevere Thunderstorm WarningFFCEmanuel, Johnson60 min
Jan 21, 4:02 PM ESTSevere Thunderstorm WarningFFCChattahoochee, Marion43 min
Jan 21, 4:18 PM ESTSevere Thunderstorm WarningFFCPulaski, Wilcox42 min
Jan 21, 4:27 PM ESTSevere Thunderstorm WarningFFCDooly, Houston18 min
Jan 21, 4:29 PM ESTSpecial Weather StatementFFCStewart31 min
Jan 21, 4:43 PM ESTSevere Thunderstorm WarningFFCStewart, Webster62 min
Jan 21, 4:49 PM ESTSevere Thunderstorm WarningFFCDodge41 min
Jan 21, 4:50 PM ESTSevere Thunderstorm WarningFFCMarion, Schley, Sumter39 min
Jan 21, 5:24 PM ESTSpecial Weather StatementFFCMontgomery, Telfair, Wheeler66 min
Jan 21, 5:27 PM ESTSevere Thunderstorm WarningFFCTelfair, Wheeler48 min
Jan 21, 5:33 PM ESTSevere Thunderstorm WarningFFCDodge, Wilcox15 min
Jan 21, 5:39 PM ESTSpecial Weather StatementFFCCrisp66 min
Jan 21, 5:50 PM ESTSpecial Weather StatementFFCTelfair, Wilcox40 min
Jan 21, 6:12 PM ESTSevere Thunderstorm WarningFFCMontgomery, Toombs, Wheeler33 min

Nearby

Tornado Warnings in Georgia, 2012Every tornado warning in 2012Tornadoes in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.